Your Klonopin dose isn't high, but it's twice what I take and I have to be very careful drinking. So careful, in fact, that it takes the fun out of everything so have quit for all intents and purposes. It's not a good idea to drink at all if you are taking a benzo, but if you feel you must try, please go very (very!) slowly. Both alcohol and klonopin are central nervous system depressants and each will amplify the effect of the other. You can find yourself very drunk without having drank much at all, and it happens so quickly that it's unsettling. Blackouts are also common while drinking with benzodiazepines. You may find that you can tolerate drinking a glass of wine or something light, or that you can handle a mixed drink if you really nurse it, but you probably shouldn't even do that very often at all because it will be hard on your liver. I would discuss this with your physician.
I recommend that you don't drink at all. The warning label says no, and my personal experience backs it up. But I realize that people who want to drink will at least try it at some point. If you do, remember to go slowly. I cannot stress that enough. You'll be surprised how different things will be from now on. Worse case scenario is that you find yourself drunk and doing very stupid things on an amount of alcohol that may have barely buzzed you before, and that's obviously a situation you don't want to be in because you can get yourself hurt that way, or worse. Don't rely on your friends to help control you, either. Your personality may become such that you're uncontrollable. And you won't remember it the next day, either. So go very slow, and take it very seriously.